# SDR ASAA2020101633373

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 50,515 hours, 14,982 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SPINNER CONE PAINT EROSION ON 1 ENGINE, REF T/C 78472010.  GROUNDED-YES.   REMOVED AND REPLACED FWD SPINNER CONE 1 ENGINE, REF T/C 78472010.
